Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Red and course rash on right thumb across hand. Took antibiotics. Reason for rashes?

Doctor, I awaken this morning and notice a rash from the bottom of my right thumb inch across the back of my hand? The surface of rash is red & coarse. I was on my last day of antibiotics , which I last took at 11am , but did have a glass of wine at 6:30pm with italian food. During my taking antibiotices I did not drink at all. I only comsume alcohol 4 times a year. ???
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for your query.

You seed to have developed an eczema of the thumb.

You need treatment with topical steroid creams.

Oral antihistamines can be taken for the associated discomfort and itching.

Avoid using any oils or moisturizers over the affected area.

Hope it helps

Dr Geetika Paul
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor